# SDR DHL9680303

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Engine: Ge CFM562C5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garloc Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL QUANTITY INDICATION WENT DOWN TO TWO QUARTS PERFORMED ENGINE SHUTDOWN.  ALL OTHER PARAMETERS NORMAL.  REMOVED AND REPLACED GARLOC SEAL.
